Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 724270, 14 pages
http://dx.doi.org/10.1155/2014/724270
Research Article

Stability of a Class of Fractional-Order Nonlinear Systems

School of Science, Sichuan University of Science and Engineering, Zigong 643000, China

Received 23 July 2014; Revised 4 September 2014; Accepted 4 September 2014; Published 16 November 2014

Academic Editor: Zhengrong Xiang

Copyright © 2014 Tianzeng Li and Yu Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianzeng Li and Yu Wang, “Stability of a Class of Fractional-Order Nonlinear Systems,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 724270, 14 pages, 2014. doi:10.1155/2014/724270